# SDR SWAA2024121058873

- Difficulty date: November 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL21 AT AFT CARGO COMPARTMENT 2024-691802<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET 18 REV -.SEE INDIVIDUAL SIGN OFF BELLOW;[02] CORRECTED STEP 1: REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET 18; 19 AND 20 REV -.SEE INDIVIDUAL SIGN OFF BELLOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
